# SDR MALA020354

- Difficulty date: June 16, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 2935, RT TORQUE AND RT ITT GAUGE FLICKERING, ABOUT 4-5 PERCENT. ALL OTHER ENGINE AND PROP INDICATIONS WERE NORMAL. AIR RETURN TO MEM.  MAINTENANCE CHECKED FOR SHORTS BETWEEN PINS 16,17 & 18 OF DECU, CLEANED CONNECTOR PLUG.  NO DEFECTS NOTED. DID ENGINE RUN AND IT OPERATED WITHIN LIMITS AND NO FLUCTUATION NOTED.  REF 409  049821.
